# SDR HEEA0015032

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 407375007103
- Condition: Faulty
- Location: Fuel Press
- Part time: 1,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMMETER GOES FROM MAX TO ZERO AND BACK REPEATEDLY WITH NO GENERATOR LIGHT OR CHANGE IN VOLTMETER.
